# SDR UALA2012042402459

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,734 hours, 15,872 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3741
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY CHILLER HAS ELECTRICAL SPARKING AT GALLEY G4A.  CHECKED ALL WIRING IN AND AROUND CHILLER, REMOVED CART CONTROLLERS AND CHECKED WIRING FOR ALL ARE GOOD.  ALL WIRING FOR GALLEY CARTS INTACT.  NO ODORS OR BURNED WIRING.  REPLACED GALLEY AIR CHILLER PER MM. OPS CHECKED FOR 10 MINUTES, NORMAL
